# SDR FDEA201508102528

- Difficulty date: August 10, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 711 hours, 28,953 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT FL 360 L1 WINDOW BEGAN TO ARC.   COMPLIED WITH QRH.   R & R NR 1 WINDSHIELD IAW MM 56-11-01-4.  OPS CHECKED GOOD.
